×

zbMATH — the first resource for mathematics

Expansive one-parameter flows. (English) Zbl 0242.54041

MSC:
54H20 Topological dynamics (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scD. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Amer. Math. Soc. translation No. 90, American Mathematical Society, Providence, RI. · Zbl 0135.40402
[2] Bowen, R, Topological entropy and axiom A, (), 23-41 · Zbl 0207.54402
[3] Bowen, R, Entropy for group endomorphisms and homogeneous spaces, Trans. amer. math. soc., 153, 401-414, (1971) · Zbl 0212.29201
[4] Bowen, R, Entropy-expansive maps, Trans. amer. math. soc., 164, 323-331, (1972) · Zbl 0229.28011
[5] Bowen, R, Periodic orbits for hyperbolic flows, Amer. J. math., 94, (1972) · Zbl 0254.58005
[6] \scR. Bowen, Symbolic dynamics for hyperbolic flows, to appear. · Zbl 0282.58009
[7] Bryant, B.F; Walters, P, Asymptotic properties of expansive homeomorphisms, Math. systems theory, 3, 60-66, (1969) · Zbl 0176.20701
[8] Conze, J.P, Points périodiques et entropie topologique, C. R. acad. sci. Paris ser. A-B, 267, 149-152, (1968) · Zbl 0159.53003
[9] Hadamard, J, LES surfaces à courbures opposées et leurs lignes géodésiques, J. math. pures appl., ser. V, 4, 27-73, (1898) · JFM 29.0522.01
[10] Hurewicz, W, Sur la dimension des produits cartésiens, Ann. of math., 36, 194-197, (1935) · JFM 61.0631.04
[11] Keynes, H; Robertson, J, Generators for topological entropy and expansiveness, Math. systems theory, 3, 51-59, (1969) · Zbl 0176.20603
[12] Morse, M, Symbolic dynamics, () · Zbl 0164.22201
[13] Reddy, W, Lifting expansive homeomorphisms to symbolic flows, Math. systems theory, 2, 91-92, (1968) · Zbl 0157.29702
[14] Shub, M, Periodic orbits of hyperbolic diffeomorphisms and flows, Bull. amer. math. soc., 75, 57-58, (1969) · Zbl 0198.29102
[15] Smale, S, Differentiable dynamical systems, Bull. amer. math. soc., 73, 747-817, (1967) · Zbl 0202.55202
[16] \scP. Walters, oral communication to R. Bowen, 1968.
[17] Whitney, H, Regular families of curves, Ann. of math., 34, 244-270, (1933) · JFM 59.1256.04
[18] \scM. W. Hirsch, C. C. Pugh, and M. Shub, Invariant manifolds, to appear.
[19] Meyer, K, On the convergence of the zeta function for flows and diffeomorphisms, J. differential equations, 5, 338-345, (1969) · Zbl 0167.08402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.